MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" SMALLBORE HEXAFUSE EXT SET W/6 MICROCLAVE® CLEAR, NANOCLAVE® (RED RING), 6 C; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" SMALLBORE HEXAFUSE EXT SET W/6 MICROCLAVE® CLEAR, NANOCLAVE® (RED RING), 6 C; STOPCOCK, I.V. SET
Catalog Number A1145
Medical Device Problem Codes Disconnection (1171); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 12" smallbore hexafuse ext set w/6 microclave® clear, nanoclave® (red ring), 6 check valves, 7 clamps (green, 2 yellow, blue, light green, 2 white) luer lock.It was reported the precedex became disconnected from extension set and was undetected.Patient started having symptoms after not receiving the continuous medication.Bolus of versed was given to minimize withdrawal symptoms until a new bag was received.I'm not sure how much tighter the connections can be but somehow, they are able to come loose without even moving the patient.Missing microclave on end of tubing.The microclave missing from end of set- likely a lack of bonding.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
One (1) photo was shared by the customer, where the male luer on the end of the set from the item #ac1145 is missing.No additional damage or anomalies were confirmed.One (1) used sample #a1145 was returned for evaluation.As received the male luer was observed to be missing from the device.The tube was analyzed through uv light and it was confirmed an insufficient solvent on tube.The missing male lues was not returned for evaluation.The tube was measured and it was found to be within specification.Complaint of separation can be confirmed based on the used physical sample evaluation and the photo shared by customer.The probable cause was due to insufficient solvent applied during manual process.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
12" SMALLBORE HEXAFUSE EXT SET W/6 MICROCLAVE® CLEAR, NANOCLAVE® (RED RING), 6 C
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18325760
Report Number9617594-2023-01155
Device Sequence Number15212392
Product Code FMG
UDI-Device Identifier00887709070103
UDI-Public(01)00887709070103(17)280201(10)13551568
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1145
Device Lot Number13551568
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date01/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRECEDEX, MFR UNK
Patient Age18 MO
Patient SexMale